Article - postprint
We determine precise existence and multiplicity results for radial solutions of the Liouville–Bratu–Gelfand problem associated with a class of quasilinear radial operators, which includes perturbations of k-Hessian and p-Laplace operators.
© 2002 Elsevier
J. Jacobsen and K. Schmitt. "The Liouville-Bratu-Gelfand Problem for Radial Operators." J. Differential Equations, Vol. 184(2002), No. 1, pp. 283-298.
The author's post-print manuscript is available for download. The published PDF is available from Elsevier at http://dx.doi.org/10.1006/jdeq.2001.4151.